Aleve Caplets 220mg

$4.99$31.25

  • One caplet in each packet; 50 packets per box
  • Active Ingredient: Naproxen Sodium 220mg per caplet
  • Pain reliever and fever reducer
  • Strength to last 12 hours
  • For temporary relief of minor aches and pains due to: minor arthritis pain, muscular aches, backache, menstrual cramps, headache, toothache, common cold, fever reducer
Clear

Share our products with family and friends !!

Description

Aleve Caplets 220 mg  Active Ingredient: Naproxen Sodium 220mg per caplet

Additional information

Packets

1 Full Box, 10, 2 Full Box, 20, 30

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.